{"product_id":"ibuprofen-alter-400-mg-20-tablets","title":"Ibuprofen Alter 400 mg, 20 tablets","description":"\u003ch2\u003eWhat is Ibuprofen Alter 400 mg used for?\u003c\/h2\u003e\n\u003cp\u003e\u003cstrong\u003eAlterpharma Ibuprofen\u003c\/strong\u003e is a medicine used to relieve specific symptoms associated with inflammation, fever and mild to moderate pain (such as headaches, toothache, muscle pain and period pain).\u003c\/p\u003e\n\u003ch2\u003eWho can take Alter Ibuprofen 400 mg, 20 tablets?\u003c\/h2\u003e\n\u003cp\u003e\u003cstrong\u003eAlterpharma Ibuprofen\u003c\/strong\u003e can be used by adults and children aged 12 years and over who weigh more than 40 kg.\u003c\/p\u003e\n\u003ch2\u003eHow should Alterpharma Ibuprofen 400 mg be taken?\u003c\/h2\u003e\n\u003cp\u003eOne coated tablet of Alterpharma Ibuprofen may be taken every 8 hours, i.e. three times a day.\u003c\/p\u003e\n\u003ch2\u003eContraindications\u003c\/h2\u003e\n\u003cp\u003eYou must not take Alterpharma Ibuprofen if: you are allergic or hypersensitive to any of its ingredients; you suffer from any liver, kidney, cardiovascular, gastrointestinal or respiratory condition; or you are experiencing bleeding or dehydration.\u003c\/p\u003e\n\u003ch2\u003eSide effects\u003c\/h2\u003e\n\u003cp\u003eLike any medicine, Alterpharma Ibuprofen may cause adverse effects: gastrointestinal, respiratory, renal, pancreatic, auditory or skin disorders. Dizziness, disorientation, fever…\u003c\/p\u003e\n\u003ch2\u003ePrecautions\u003c\/h2\u003e\n\u003cp\u003eConsult your doctor before taking Ibuprofen Alterpharma if: you have oedema, or cardiovascular, liver, kidney or gastrointestinal disorders. You are pregnant or breastfeeding.\u003c\/p\u003e\n\u003ch2\u003eHow much does Alter Ibuprofen Alterpharma 400 mg, 20 coated tablets cost?\u003c\/h2\u003e\n\u003cp\u003eThe \u003cstrong\u003eprice of\u003c\/strong\u003e \u003cstrong\u003eAlter Ibuprofen Alterpharma 400 mg, 20 tablets\u003c\/strong\u003e, is set by law. At our online pharmacy, you can buy this medicine with a 10 per cent discount, which is the maximum permitted by law.\u003c\/p\u003e","brand":"ALTERPHARMA","offers":[{"title":"Default title","offer_id":58480545300863,"sku":"AL8470007695233","price":4.2,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0638\/8829\/4065\/files\/alter-ibuprofeno-alterpharma-400-mg-20-comprimidos-recubiertos-376153.webp?v=1789994385","url":"https:\/\/farmaciasdirect-eu.myshopify.com\/products\/ibuprofen-alter-400-mg-20-tablets","provider":"Farmaciasdirect.eu","version":"1.0","type":"link"}